Jun 8, 2001
As recently as yesterday my doctor prescribed a 3 month course of Oxandrin (5mg x 2/day) to help offset significant weight loss. Do you have any information on patient assistance programs for this medication, as my prescription coverage does not cover this medication, and I simply cannot afford it at retail prices. I am willing to contribute what I can though. Thank you for your time and kind consideration of my request.
Response from Ms. Fields-Gardner
Most companies that supply medications used in managing HIV disease and complications have patient assistance programs. Your doctor, pharmacist, or case manager should have contact information for those programs. Ask your pharmacist or case manager to provide this information to you and, if possible, pursue assistance on your behalf.
Working out and Fatigue
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Painful Red Spots After Oral Sex Worried I Have HIV
- Shingles After Eating Sperm Worried I Have HIV
- Thrush After Happy Ending Worried I Have HIV
- Std That Causes Chest Pain
- The Symptoms Of Stomach Pain And Hot Flashes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.